# SDR ASAA0480128

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND AFT CARGO DOOR CRACKED AT OUTBOARD FRAME ON TRAILING EDGE OF DOOR JUST ABOVE AND OUTBOARD OF DOOR LATCH TORQUE TUBE.  STOP DRILLED CRACK, HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 52-03 AND NDTM PT6.  (M)
